# SDR DALA2025082206273

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1155742) FUSELAGE RH NO. 3 FLIGHT COMPARTMENT WINDOW FRAME E-F POST LOWER CORNER CRACKED. REPAIRED PER ERA 628209-14.
